VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 99 / 789

Sassafras
(@thenystagmus)
Prominent Member
Joined: 9 months ago
Posts: 842
 
Posted by: @reloader1

@drmili43 Been there done that. I am thinking there is a veil of secrecy about people with such similar side effects and how many people are experiencing those side effects. If I had not stumbled across this site I would have thought I was completely alone. The only one.  Now, I realize I am not. Justifying folks who now have long lasting side effects as serving the "greater good" is a noble ideal only if they are made aware of the risks. That's just my opinion. I have spent money that I don't have for co-pays, Dr. visits, prescriptions and the like. It would have been nice to know the risks and the possible costs in advance.

I agree, Tom ...it troubles me that it isn't that this dizziness business is so uncommon; I can find news articles from back in February '21 that included dizziness in their recitation of side effects, because there were so many reports coming in from the population that had been vaccinated by then. But I can't fathom why there's so much resistance to including vestibular symptoms in the official lists. There's been acknowledgment of immediate allergic reactions, now blood clots - understandably, since those can be life-threatening. Then there's temporary reactions such as vaccine-related Covid arm reaction and enlarged lymph nodes that have gotten a lot of attention. So, I wonder why aren't we hearing about this vertigo, dizziness, tinnitus, loss of hearing reaction? Could it be because at this point they can't assure us it's slways temporary and they're concerned it would increase resistance to vaccination? Just doesn't seem like an honest response.

As to the expense of dealing with this - at first I paid upfront whatever the provider told me was my part. When I started seeing my insurance EOBs I found out that providers don't know what my insurance will determine to be my part. I'm due a refund in some cases, but will apparently not get it for several months. I'm wiser now and don't take the "opportunity" to pay until I learn what truly is "my part".


ReplyQuote
erin-marie-3
(@erinmpetersen)
New Member
Joined: 8 months ago
Posts: 3
 

Update for me - I've been taking alpha-lipoic acid & resveratrol based on a suggestion from this forum and it's really been helping my vertigo post vax. I'm nearly back to where I was before getting it. Feeling the best I've felt in a week. Thanks!


KitKat and Libbys liked
ReplyQuote
MT530
(@mt53072)
Active Member
Joined: 8 months ago
Posts: 14
 

@gillian, Sorry for not replying sooner. The site is vsafe.cdc.gov

 


ReplyQuote
MT530
(@mt53072)
Active Member
Joined: 8 months ago
Posts: 14
 

@yoki did you develop vestibular dysfunction after the COVID vaccination? Did you get the Pfizer or Moderna shot?


ReplyQuote
Karen
(@klc78900)
New Member
Joined: 8 months ago
Posts: 3
 

@sarapHas the tinnitus decreased? I am so worried about getting a second shot. My ENT also said there has been an uptick of hearing loss and tinnitus cases after the vaccine. 


ReplyQuote
Karen
(@klc78900)
New Member
Joined: 8 months ago
Posts: 3
 

@claire0125Did you get the vaccine? I am so scared of tinnitus and I am due for my second shot in 2 weeks. Wondering what to do.


ReplyQuote
gillian
(@gillian)
New Member
Joined: 8 months ago
Posts: 4
 

I got the moderna.  I spoke to my doctor yesterday, as my head still feels like it is a cement ball, and i have extreme fatigue at the end of the day.  And i have various degrees of dizzyness, but mostly tolerable.  Just trying to stay positive and hope this goes away sooner than later.  


ReplyQuote
Libbys
(@libbysimon)
Active Member
Joined: 8 months ago
Posts: 17
 

@cadatay yes, I’m 4 weeks since 2nd Pfizer & still dizzy.  See my other post today. I’ve been trying acupuncture for that and tinnitus and have seen some slight improvement. Oddly enough, ibuprofen seems to help a little with my dizziness.


Tabby liked
ReplyQuote
Tabby
(@tabby)
Reputable Member
Joined: 9 months ago
Posts: 372
 

@libbysimon Hi Libby, I think it depends on how you normally feel on a flight, do you normally get motion sickness in the air? I get motion sickness on a boat but in the air I'm fine. Are you worried about the motion sickness or dizziness? If it's the motion sickness you are worried about you could take something specifically for that such as Kwells or if it's dizziness you could take Dramamine (non drowsy ones). I like to try new meds out first before any event to see how I react but I see you are travelling tomorrow. You mentioned Ibruprofen helps with the dizziness, perhaps that would suffice. Personally, a gin and tonic does the trick for me (in the air). If it's a two hour trip it will be over before you know it. Safe journey.


Libbys liked
ReplyQuote
Tabby
(@tabby)
Reputable Member
Joined: 9 months ago
Posts: 372
 

@cadatay Hi Dale, I've only had one AstraZeneca vaccine and it's been over 7 weeks for me and I still get dizziness very much as you describe. Some days worse than others. I have noticed it's worse when I feel stressed. I think you'll find others here in the same boat.


Brenda and tom j. liked
ReplyQuote
Peony
(@kshales)
New Member
Joined: 8 months ago
Posts: 1
 

@gianna1 I have had episodes of BPPV in the past. I have had as many as 6 Epley Maneuvers done by my ENT (for one episode to stop the vertigo.) This vertigo feels different. My head feels foggy and I have a bad headache. I have the blinds closed and am still wearing sunglasses indoors to keep nausea down. I had my first Moderna shot March 6th and the second April 3rd. The first shot my arm hurt and I developed a bump at the injection site. The second shot I felt awful the second day, fever, body aches, headache and I just stayed in bed and slept. I also drank plenty of fluids because I was told that helped. I felt better the third day although I did get Moderna arm after several days. This past Monday April 12th (9 days post second shot) I woke up with vertigo and the headache. It's now been 4 days and I am no better. I have no fever, it is not the typical vertigo I get where I have to grab the bed because it is moving. This is an almost constant sense of instability. I walk close to the walls because I lose my balance and my head hurts constantly. I stay in the dark because light makes it worse. I'm not sure what made me Google the vaccine and vertigo but that is how I found this forum.


Sheri G. liked
ReplyQuote
Amy R
(@arempel)
New Member
Joined: 8 months ago
Posts: 1
 

Glad to find this post. Been reading through since I am just at the beginning of my head swimming and bed spins at night.  I didn't have a reaction at all to my first Pfizer shot 3 weeks ago.  Had my second shot on Monday and that evening the room was spinning every time I moved at night.  Woke up with the vertigo sensation and head swimming.  Also have ringing in my ears.  I am only on my 4th day of symptoms, looks like I could be in for a while with these symptoms.  Hoping for the best.  I don't feel I have it as bad as some since most of my spinning so far has been overnight.  During the day, as long as I don't bend over or move too quickly it seems to be somewhat manageable.  Tried Benadryl and just got too sleepy, so stopped that for now.  My head just always feels full and the ringing in the ear never stops. I have never had an issue with anything like this on my own or after a flu shot or anything.  I 100% associate it with the vaccine, even before finding all of this info on it.  Had no idea this could be a symptom.  I have been updating the CDC daily with QR code I received with my shot paperwork.  Wish everyone a full recovery from this, sooner than later if possible. 


ReplyQuote
Libbys
(@libbysimon)
Active Member
Joined: 8 months ago
Posts: 17
 

@tabby Thank you for the suggestions!  I’m concerned my dizziness will turn into motion sickness... trying to anticipate the unknown.  I think I’ll buy some Dramamine to have on hand just in case.  I’ve been sick once on a plane (yuck), due to food poisoning from an event the night before.


vibirdlady and Brenda liked
ReplyQuote
Binckie
(@cacha)
New Member
Joined: 8 months ago
Posts: 1
 

@covid-vac

Last May 2020


After a cold in May 2020  (not tested for Covid at that moment) got sudden unilateral hearing loss in low tones and tinnitus (no vertigo). Hearing loss stabilized after a few months. Until I got my first Moderna 2/4/2021. Next day I experienced a bit fatigue, chills, and throat ache. Then hearing loss and tinnitus started in the other ear. At day 11 after vaccination I got a vertigo episode, no vomiting. CT and MRI no stroke or other abnormalities that can explain it. 

Can it be a reactivation of Covid by the Moderna vaccin? I decided not to take my 2nd shot...


 


ReplyQuote
yoki1964
(@yoki)
Estimable Member
Joined: 8 months ago
Posts: 115
 

@mt53072

3 days after my first Pfizer vaccination. Almost 3 months and I'm still having issues.


ReplyQuote
Page 99 / 789